# SDR DALA2015092605833

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 1361-1410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TEE BETWEEN BS 1361 - 1410, LONGERON 24 - 25L IN THE AFT ACCESSORY COMPARTMENT.   FOUND TO BE OUT OF LIMITS.  THE TEE WAS REMOVED, REPAIRED AND INSTALLED IAW SRM 53-01, FIG 2, SH 4, SRM 51-10-3, PAR 14-21, 51-30-2 AND 51-30-5.
